# SDR ASOA2015010511999

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,370 hours, 10,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED MISSING EMERGENCY LIGHT STRIP IN GALLEY.   SECURED THE STRIP IAW AMM 33-51-01, NO FURTHER DEFECT NOTED.
